# SDR SWAA2025051957543

- Difficulty date: April 20, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 72,622 hours, 43,135 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB FAIRING PNL 194BL CRACKED<[01] WTB FAIRING PNL 194BL CRACK WAS REPAIRED IAW SRM 51-70-05-2R-10.;[02] VERIFIED CORRECTIVE ACTION #1
